Pathogenic microbes of the oral environment.

Park, A.W.; Yaacob, H.B. (1994) Pathogenic microbes of the oral environment. The Journal of Nihon University School of Dentistry, 36 (1). pp. 1-33. ISSN 0029-0432

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Journal of Nihon University School of Dentistry
Additional Information: Faculty of Dentistry, University of Malaya, Kuala Lumpur.
Uncontrolled Keywords: Bacteria/pathogenicity; Bacterial Adhesion; Candida/pathogenicity
Subjects: R Medicine
Divisions: Faculty of Dentistry
Depositing User: Mr. Faizal Hamzah
Date Deposited: 02 Jun 2011 09:49
Last Modified: 21 Oct 2014 08:57
URI: http://eprints.um.edu.my/id/eprint/1451

Actions (For repository staff only: Login required)

View Item